# SDR AWXA200600546

- Difficulty date: March 23, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 20,702 hours, 7,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472188204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON LONGITUDINAL BEAM LOCATED AT Y1292 AND FS 68.  CORROSION FOUND TO BE OUT OF LIMITS IAW AIRBUS 319 SRM 53-00-14 FIG 102 PAGE 106.  REMOVED AND INSTALLED NEW LONGITUDINAL BEAM FROM FS 68 TO FS 69 ANT Y1292 IAW AIRBUS 320 SRM 51-72-11.
